Linear/linear rational spline interpolation

    Erge Ideon Affiliation
    ; Peeter Oja Affiliation


For a strictly monotone function y on [a, b] we describe the construction of an interpolating linear/linear rational spline S of smoothness class C 1. We show that for the linear/linear rational splines we obtain ¦S(xi ) − y(xi )¦8 = O(h 4) on uniform mesh xi = a + ih, i = 0,…, n. We prove also the superconvergence of order h3 for the first derivative and of order h2 for the second derivative of S in certain points. Numerical examples support the obtained theoretical results.

This work was supported by the Estonian Science Foundation grant 8313.

First published online: 10 Feb 2011

Keyword : rational spline, interpolation, superconvergence

How to Cite
Ideon, E., & Oja, P. (2010). Linear/linear rational spline interpolation. Mathematical Modelling and Analysis, 15(4), 447-455.
Published in Issue
Nov 15, 2010
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.